# SDR USAA950619

- Difficulty date: June 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48037
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 514 - ON TAKEOFF, THE AC FAILED TO PRESSURIZE.  FLIGHT RETURNED TO CLT.  MAINTENANCE PERFORMED BITE CHECKS ON THE CONTROLLERS.  ALL CHECKED GOOD.  (W)
